# SDR SWAA2020030442041

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  STR CLIP BS 827 STR 27R WL 156 DUE TO BLUE WATER SPILL         CORROSION ON STR CLIP BS 827 STR 27R WL 156 FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE LIMITS. REMOVED STRINGER CLIP, LOCATED & DRILLED NEW STRINGER CLIP, APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO NEW STRINGER CLIP AND INSTALLED NEW STRINGER CLIP PER SRM 51-40-02-0G-0, MM 51-21-41-370-802, MM 51-21-73-370-804 AND DWG 146A8130, DWG 146A8133, SRM 51-40-05-0G-0.
